# SDR TAMF20090033S

- Difficulty date: July 9, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 79,604 hours, 28,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1605 S32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECKS INSP WAS FOUND LT AFTER FUSELAGE OUTER SKIN AT STA 1605.5 STR L32 HAS A DENT, ACCOMLPLISHED EWO 767 53-091,NR 0142, SR 1-1363200881.
